# SDR V0XD202112030005

- Difficulty date: November 10, 2021
- Submitted: December 3, 2021
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N951LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15123
- Aircraft time: 25,664 hours, 22,158 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Part number: SH690321273A
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H FLOOR SEAT RAIL FROM F.S 379 TO 485 IS CORRODED. CORRECTIVE ACTION: REMOVED AND REPLACED L/H FLOOR SEAT RAIL FROM F.S 379 TO 485 (PN:SH690-32127-3A) IAW CRJ 900 AMM 53-00-49.
